Alert archive / North Dakota / Tornado Warnings in 2025

Tornado Warning 19, NWS Bismarck, ND

June 27, 2025Pierce County, Wells County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 27, 2025, 9:18 PM CDT for Pierce County, Wells County, North Dakota. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2025, 9:18 PM CDT (02:18 UTC)
Expired
Jun 27, 2025, 9:45 PM CDT
In force
27 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Pierce County, ND, Wells County, ND

The radar

The Minot AFB radar (KMBX), 99 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 5:20 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2025-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2025-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2357 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1656 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.8
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted.

097 
WFUS53 KBIS 280218
TORBIS
NDC069-103-280245-
/O.NEW.KBIS.TO.W.0019.250628T0218Z-250628T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
918 PM CDT Fri Jun 27 2025

The National Weather Service in Bismarck has issued a

* Tornado Warning for...
  Northwestern Wells County in south central North Dakota...
  South central Pierce County in north central North Dakota...

* Until 945 PM CDT.

* At 918 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles north of Harvey, moving southeast at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Wells and south central Pierce Counties, including the
  following locations... Manfred, Heimdal, Wellsburg, and Selz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4794 9981 4785 9981 4785 9948 4764 9967
      4785 10006 4796 9995
TIME...MOT...LOC 0218Z 297DEG 31KT 4788 9995 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

MDJ
1 follow-up statement
892 
WWUS53 KBIS 280234
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
934 PM CDT Fri Jun 27 2025

NDC069-103-280245-
/O.CON.KBIS.TO.W.0019.000000T0000Z-250628T0245Z/
Wells ND-Pierce ND-
934 PM CDT Fri Jun 27 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTH
CENTRAL WELLS AND SOUTH CENTRAL PIERCE COUNTIES...

At 934 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Harvey, moving southeast at 35 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Harvey, Heimdal, Manfred, Wellsburg, and Selz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4794 9981 4785 9981 4785 9948 4764 9967
      4783 10000 4795 9989
TIME...MOT...LOC 0234Z 297DEG 31KT 4782 9979 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

MDJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 27, 6:43 PM CDT, 2 hours 35 minutes earlier. Its key messages:

  • Scattered severe thunderstorms (risk level 2 out of 5) could develop across central North Dakota late this afternoon through this evening. Expected hazards include hail as large as tennis balls, damaging winds as high as 70 mph, and a tornado or two possible.
  • There is a low chance (10 to 20 percent) for isolated strong to severe storms across parts of south central and eastern North Dakota Saturday afternoon and evening.
  • Daily high temperatures through next week are mostly expected to range from the mid 70s to upper 80s. Today and Saturday will be humid for central and eastern North Dakota.
Area forecast discussion, Jun 27, 6:43 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
643 PM CDT Fri Jun 27 2025

.KEY MESSAGES...

- Scattered severe thunderstorms (risk level 2 out of 5) could
  develop across central North Dakota late this afternoon
  through this evening. Expected hazards include hail as large
  as tennis balls, damaging winds as high as 70 mph, and a
  tornado or two possible.

- There is a low chance (10 to 20 percent) for isolated strong
  to severe storms across parts of south central and eastern
  North Dakota Saturday afternoon and evening.

- Daily high temperatures through next week are mostly expected
  to range from the mid 70s to upper 80s. Today and Saturday
  will be humid for central and eastern North Dakota.

&&

.UPDATE...
Issued at 634 PM CDT Fri Jun 27 2025

Deep convective initiation appears underway just east and south
of Minot, with another area just south of Beulah. Rapid
supercell development is expected with all hazards possible
initially before eventually growing upscale into one or two
linear complexes. While the primary threats appear to be hail to
the size of baseballs and damaging wind gusts to 70 mph, initial
storms may also pose a tornado threat if they can remain
discrete. If storms grow upscale later this evening, the hail
threat may diminish a little bit but the wind threat could
increase with some gusts up to 80 mph.

UPDATE
Issued at 524 PM CDT Fri Jun 27 2025

Quick update to issue Tornado Watch 468 for portions of western
North Dakota and all of central North Dakota.

&&

.DISCUSSION...
Issued at 213 PM CDT Fri Jun 27 2025

Currently, a weak pressure pattern is situated across western
and central North Dakota. Temperatures were mostly in the mid
70s to lower 80s with mostly in the 60s, except some mid 50s far
west. Dewpoints in the upper 60s to lower 70s were noted over
far south central into eastern ND. SOO noted the weak surface
flow and no real indication of a boundary. WV satellite imagery
does show a shortwave over northeast MT and moving into
northwest ND. As this approaches, we would expect the surface
pressure gradient to tighten a bit with a more defined surface
trough, with CI more imminent. The CAMs have been hinting at
the northwest into the north central being the area favored for
initial CI. Once we see this, the favored trend seems to be
storms tracking to the south and east along the moisture
gradient that extends into southeast ND. As mentioned earlier,
the orientation of the shear vectors to the surface boundary in
the north central suggest a possible mixed or messy mode. As you
go farther south into south central ND the more perpendicular
orientation of the shear vectors to a surface boundary suggests
supercells may be more probable, but the atmosphere is at least
initially more capped. Initial CI, no matter where, will have
the potential to be supercellular with very large hail and
possibly a tornado or two (due to the very steep lapse rates,
high instability and generally low LCL's anywhere, except for
western ND). Very significant hail CAPE is situated across all
of central ND. Any storms that do develop would have the
potential for very large hail. HRRR soundings from various
points in central ND this morning showed a lot of large hail
analogs. The greater tornado threat does look to be more over
the south central portion of the state, with the RAP STP
maximized here, although the STP has stretched farther north
with more recent runs. Later in the period the potential for
activity to congeal into clusters or bowing segments is expected
to increase. If/when this occurs, the main hazard would shift
from large hail to damaging winds. A look at the latest HREF UH
paintballs certainly suggest a blend of short and long tracks.
Short tracks may be more favored in the north, with a blend of
long and short tracks favored central and longer tracks favored
south, if capping issues can be overcome.

We increased the hail threat to baseball sized hail and kept the
winds to 70 mph for now, and with the potential for a tornado
or two.

Saturday the greatest threat for severe storms pushes south and
east of the forecast area. The James river valley is currently
within the SPC Marginal Risk for severe storms (Level 1 of 5). A
lot of how things play out Saturday will depend how things
develop this evening and into the overnight hours, so will not
spend much time on the severe threat Saturday.

Sunday and into early next week, looks to bring a break in the
severe weather. Temperatures through the period look to remain
mainly in the mid 70s to mid 80s. Periodic thunderstorm chances
do look to increase again by mid to late week.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 634 PM CDT Fri Jun 27 2025

Scattered showers and thunderstorms have started to develop
across portions of the central. While storms will be of the hit
or miss variety, any storms that do form will have the potential
to become rapidly severe this evening. The best chances for
storms will at sites KMOT and KJMS with lower chances over KXWA
and KBIS. The strongest storms could produce hail up to baseball
size and winds up to 80 mph. That being said, winds will become
gusty and erratic under and thunderstorms that move overhead or
in the vicinity. Brief IFR to MVFR visibilities will also be
possible under any storms that move through. Otherwise, expect
VFR conditions. Showers and storms should diminish overnight.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...ZH
DISCUSSION...TWH
AVIATION...ZH
Hazardous weather outlook, Jun 27, 6:46 PM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
646 PM CDT Fri Jun 27 2025

NDZ001-002-009-010-017-018-031>033-040-043-290000-
Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley-
Billings-Stark-Slope-Bowman-
646 PM CDT Fri Jun 27 2025 /546 PM MDT Fri Jun 27 2025/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...Tonight

Isolated severe thunderstorms could develop this afternoon and
early evening. Expected hazards include hail up to the size of
tennis balls and damaging winds as high as 60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

NDZ041-044-290000-
Hettinger-Adams-
546 PM MDT Fri Jun 27 2025

This Hazardous Weather Outlook is for portions of southwest North
Dakota.

.DAY ONE...Tonight

Isolated severe thunderstorms could develop this afternoon and
early evening. Expected hazards include hail up to the size of
tennis balls and damaging winds as high as 60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a low chance (10 to 20 percent) for isolated strong to
severe storms Saturday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

NDZ048-050-051-290000-
La Moure-McIntosh-Dickey-
646 PM CDT Fri Jun 27 2025

This Hazardous Weather Outlook is for portions of southeast North
Dakota.

.DAY ONE...Tonight

Scattered severe thunderstorms could develop this afternoon and
evening. Expected hazards include hail up to the size of tennis
balls, damaging winds as high as 70 mph, and a tornado or two
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a low chance (10 to 20 percent) for isolated strong to
severe storms Saturday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

NDZ003>005-290000-
Renville-Bottineau-Rolette-
646 PM CDT Fri Jun 27 2025

This Hazardous Weather Outlook is for portions of north central
North Dakota.

.DAY ONE...Tonight

Scattered severe thunderstorms could develop this afternoon and
evening. Expected hazards include hail up to the size of tennis
balls, damaging winds as high as 70 mph, and a tornado or two
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

NDZ011>013-019>023-025-034>037-042-045>047-290000-
Ward-McHenry-Pierce-Mercer-Oliver-McLean-Sheridan-Wells-Foster-
Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan-
646 PM CDT Fri Jun 27 2025 /546 PM MDT Fri Jun 27 2025/

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Tonight

Scattered severe thunderstorms could develop this afternoon and
evening. Expected hazards include hail up to the size of
baseballs, damaging winds as high as 80 mph, and a tornado or two
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Local storm report, Jun 27, 8:41 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
841 PM CDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     Hail             6 WNW Hannover          47.16N 101.54W
06/27/2025  E2.50 Inch       Oliver             ND   Trained Spotter

            Hail lasted until 7:38 PM. Largest was the
            size of tennis balls.

&&

MEJ
Local storm report, Jun 27, 8:42 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
842 PM CDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     Hail             2 S Karlsruhe           48.07N 100.63W
06/27/2025  E1.25 Inch       McHenry            ND   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

TWH
Local storm report, Jun 27, 8:46 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
846 PM CDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     Hail             8 NE Crown Butte Lake   46.95N 100.99W
06/27/2025  E2.75 Inch       Morton             ND   Public

            Hail up to the size of baseballs was falling
            at the time of the report. Only a few
            hailstones, but some were as large as
            baseballs.

&&

TWH
Local storm report, Jun 27, 8:57 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
857 PM CDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     Hail             8 NE Crown Butte Lake   46.95N 100.97W
06/27/2025  E1.75 Inch       Morton             ND   Public

            Report from mPING: Golf Ball (1.75 in.).

&&

MEJ
Local storm report, Jun 27, 9:00 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
900 PM CDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     Hail             6 SSW Orrin             48.02N 100.24W
06/27/2025  E2.50 Inch       McHenry            ND   Trained Spotter

&&

JGA
Local storm report, Jun 27, 9:14 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
914 PM CDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     Hail             4 N Mandan              46.89N 100.89W
06/27/2025  E1.25 Inch       Burleigh           ND   Public

            Mixed with nickel sized hail. Relayed as
            photo via social media.

&&

JGA

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:07 PM CDTSevere Thunderstorm WarningBISMcLean, Ward68 min
Jun 27, 7:18 PM CDTSevere Thunderstorm Warning Destructive damage threatBISMcHenry, Pierce57 min
Jun 27, 7:22 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce53 min
Jun 27, 7:34 PM CDTSevere Thunderstorm WarningBISMcHenry41 min
Jun 27, 7:38 PM CDTTornado WarningBISMorton, Oliver37 min
Jun 27, 7:38 PM CDTTornado WarningBISMorton, Oliver37 min
Jun 27, 7:49 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan, Ward56 min
Jun 27, 7:59 PM CDTSevere Thunderstorm WarningBISPierce46 min
Jun 27, 8:11 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette36 min
Jun 27, 8:13 PM CDTSevere Thunderstorm Warning Considerable damage threatBISMcHenry, Pierce, Sheridan62 min
Jun 27, 8:14 PM CDTTornado WarningBISMorton, Oliver31 min
Jun 27, 8:34 PM CDTSevere Thunderstorm Warning Considerable damage threatBISPierce41 min
Jun 27, 8:44 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan46 min
Jun 27, 8:44 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Morton, Oliver61 min
Jun 27, 8:56 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver64 min
Jun 27, 9:15 PM CDTSevere Thunderstorm WarningBISPierce30 min
Jun 27, 9:31 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Pierce, Sheridan, Wells44 min
Jun 27, 9:38 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, McLean, Oliver67 min
Jun 27, 9:40 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh65 min
Jun 27, 9:48 PM CDTSevere Thunderstorm Warning Considerable damage threatBISEmmons57 min
Jun 27, 9:55 PM CDTSevere Thunderstorm WarningBISWells50 min
Jun 27, 10:00 PM CDTTornado WarningBISWells30 min
Jun 27, 10:04 PM CDTTornado WarningBISEmmons26 min
Jun 27, 10:06 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Oliver54 min
Jun 27, 10:14 PM CDTSevere Thunderstorm WarningBISKidder, Sheridan, Wells61 min
Jun 27, 10:22 PM CDTTornado Warning Tornado observedConsiderable damage threatBISEmmons38 min
Jun 27, 10:25 PM CDTTornado Warning Tornado observedBISBurleigh35 min
Jun 27, 10:42 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Kidder63 min
Jun 27, 10:44 PM CDTTornado Warning Tornado observedBISBurleigh31 min
Jun 27, 10:45 PM CDTSevere Thunderstorm Warning Destructive damage threatBISFoster, Kidder, Stutsman, Wells45 min
Jun 27, 10:59 PM CDTTornado WarningBISEmmons31 min
Jun 27, 11:06 PM CDTTornado WarningBISKidder24 min
Jun 27, 11:10 PM CDTSevere Thunderstorm WarningBISStutsman65 min
Jun 27, 11:13 PM CDTTornado Warning Tornado observedBISBurleigh, Emmons47 min
Jun 27, 11:16 PM CDTTornado WarningBISFoster, Stutsman29 min
Jun 27, 11:29 PM CDTSevere Thunderstorm Warning Considerable damage threatBISFoster, Kidder, Stutsman, Wells61 min
Jun 27, 11:31 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh32 min
Jun 27, 11:43 PM CDTSevere Thunderstorm Warning Considerable damage threatBISEmmons62 min
Jun 27, 11:45 PM CDTSevere Thunderstorm Warning Considerable damage threatBISEmmons, Kidder, Logan27 min
Jun 27, 11:48 PM CDTSevere Thunderstorm WarningBISKidder, Wells42 min
Jun 28, 12:08 AM CDTAreal Flood AdvisoryBISStutsman3 hr
Jun 28, 12:27 AM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh48 min
Jun 28, 12:49 AM CDTAreal Flood AdvisoryBISEmmons3 hr
Jun 28, 12:49 AM CDTSpecial Weather StatementBISLaMoure26 min
Jun 28, 1:01 AM CDTSevere Thunderstorm WarningBISMcIntosh44 min
Jun 28, 1:46 PM CDTSpecial Weather StatementBISFoster29 min
Jun 28, 2:14 PM CDTSpecial Weather StatementBISFoster46 min
Jun 28, 3:12 PM CDTSpecial Weather StatementBISFoster33 min
Jun 28, 3:19 PM CDTSevere Thunderstorm WarningBISFoster26 min
Jun 28, 3:43 PM CDTSpecial Weather StatementBISFoster32 min
Jun 28, 4:26 PM CDTSpecial Weather StatementBISStutsman34 min
Jun 28, 4:31 PM CDTSevere Thunderstorm WarningBISStutsman29 min

Nearby

Tornado Warnings in North Dakota, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.